MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) THORACIC PROBE TIP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) THORACIC PROBE TIP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734403
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier not available from the site.Manufacturing date was unavailable at the time of filing.The probe was returned to the manufacturer for analysis.Functional testing confirmed that the tip was bent.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for an ortho procedure.It was reported that the thoracic probe was bent/damaged against the old and hard bone of the patient.There was no impact to patient.There was no reported delay to the procedure due to this issue.

Brand Name
THORACIC PROBE TIP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7886220
Report Number1723170-2018-04768
Device Sequence Number1758239
Product Code OLO
UDI-Device Identifier00763000053802
UDI-Public00763000053802
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9734403
Device Lot Number180222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight113